# SDR AALA202110115668

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 42,449 hours, 15,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH 4R DOOR ARMED AND FLIGHT DECK DOOR PAGE SHOWING 4R ARMED, FLIGHT ATTENDANT PANEL DISPLAYS DOOR 4R CHECK DOOR PRESSURE. SERVICED 4R DOOR BOTTLE PER AMM 52-40-00.
